# SDR NWAA071466306

- Difficulty date: March 10, 2007
- Submitted: April 23, 2007
- Operation: Air carrier
- Aircraft: N666US
- Make and model: Boeing 747451
- Aircraft serial: 23821
- Aircraft time: 74,899 hours, 9,354 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Bs 1120 S13r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "M" CHECK WHILE PERFORMING SB 747-53A-2507 STAGE 2 INSPECTION, FOUND CRACKS IN SUPPORT BRACKET AND WEB FOR SLOPING PANEL AT BS 1120 S13R.  REPAIRED PER EA 63-208915.
